# SDR SIMA200921101

- Difficulty date: July 27, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 10,383 hours, 9,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013A
- Part serial: 2382
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON MAINTENANCE CHECK FOUND EMERGENCY LIGHT POWER SUPPLY BATTERY PACK CRACKED.  REPLACED NUMBER 5 POWER BATTERY PACK.  AIRCRAFT RETURNED TO SERVICE.
